The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (904 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 531–540
DOI: 10.4171/ZAA/638

Published online: 1995-09-30

Initial-Mixed Boundary Value Problems for Parabolic Complex Equations of Second Order with Measurable Coefficients

Guochun Wen[1]

(1) Peking University, Beijing, China

In [2], the authors introduced some results on initial-boundary value problems for divergence parabolic equations of second order with measurable coefficients. In [1], the authors considered the first boundary value problem for non-divergence parabolic equations of second order with discontinuous coefficients. In this paper, we consider initial-mixed boundary value problems for non-divergence parabolic complex equations of second order in a multiply connected domain. Firstly, we give a priori estimates of solutions of the above initial-boundary value problems by the method of symmetric extension, and then by using these estimates, the methods of auxiliary functions and parameter extension, we prove the solvability for the foregoing problems. Here the condition (1.3) is weaker than the corresponding one in [1] and [3], i.e. the constant 4/3 in [1] and [3] is replaced by 3/2 in (1.3).

Keywords: Initial-mixed problems, parabolic equations, measurable coefficients

Wen Guochun: Initial-Mixed Boundary Value Problems for Parabolic Complex Equations of Second Order with Measurable Coefficients. Z. Anal. Anwend. 14 (1995), 531-540. doi: 10.4171/ZAA/638